EconPapers    
Economics at your fingertips  
 

Codification schemes and finite automata

Penelope Hernandez () and Amparo Urbano

Mathematical Social Sciences, 2008, vol. 56, issue 3, 395-409

Abstract: This paper is a note on how Information Theory and Codification Theory are helpful in the computational design of both communication protocols and strategy sets in the framework of finitely repeated games played by bounded rational agents. More precisely, we show the usefulness of both theories to improve the existing automata bounds on the work of Neyman (1998) Finitely repeated games with finite automata, Mathematics of Operations Research, 23 (3), 513-552.

Keywords: Complexity; Codification; Repeated; games; Finite; automata (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(08)00026-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Codification schemes and finite automata (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:56:y:2008:i:3:p:395-409

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:matsoc:v:56:y:2008:i:3:p:395-409